# SDR DL72L960210

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 651622296
- Condition: Cracked
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD ANGLE CRACKED AT NR 13 RIB.  REPAIRED PER MM 57-54-0 PG 807A.  ALSO, WIND EROSION FWD OUTER SKIN.  REPAIRED L/E WIND EROSION PER SRM 57-50-3 FIG 8 FOR L/E SLAT NR 6.
